# SDR FDEA201007022338

- Difficulty date: July 2, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 950-950a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN STA 950 10 TO 950A, SEAT TRACK RBL 24 HAS CORROSION. FOUND TO BE OUT OF LIMITS. REMOVED SEAT TRACK SECTION FROM 950 PLUS 10" TO 950D   PLUS 10". FABRICATED NEW SEAT TRACK SECTION USING BAC1520-792 7178T6511 DIMS 80",   FABRICATED 4 SPLICES USING BAC1503-100122 7178 T6 DIMS 14.5", FABRICATED PLATES USING 7075T6 .250 DIMS 9" EACH AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-5, 51-10-2 AND 51-30-2.
